Survival and coexistence for a multitype contact process

J. Theodore Cox, Rinaldo B. Schinazi

Research output: Contribution to journalArticle

9 Scopus citations

Abstract

We study the ergodic theory of a multitype contact process with equal death rates and unequal birth rates on the d-dimensional integer lattice and regular trees.We prove that for birth rates in a certain interval there is coexistence on the tree, which by a result of Neuhauser is not possible on the lattice. We also prove a complete convergence result when the larger birth rate falls outside of this interval.

Original languageEnglish (US)
Pages (from-to)853-876
Number of pages24
JournalAnnals of Probability
Volume37
Issue number3
DOIs
StatePublished - May 2009

Keywords

  • Coexistence
  • Complete convergence
  • Contact process
  • Multitype
  • Survival
  • Trees

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Survival and coexistence for a multitype contact process'. Together they form a unique fingerprint.

  • Cite this